# SDR GTIA2018071902754

- Difficulty date: July 18, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 4,879 hours, 2,171 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT, DURING APPROACH INTO FLL APPROX 15 FROM LANDING, FA'S IN FRONT AND BACK OF CABIN SMELLED PUNJENT WET PAINT ODOR. I TURNED OFF PACK 2 INMEDIATELLY, AND SMELL WENT AWAY UNTIL TUNED PACK & BACK ON AFTER LANDING. ODOR THEN RETURNED. NO ODOR OBSERVED IN COCKPIT. APU WAS NOT ON DURING EVENT. PERFORMED DECONTAMINATION OF ENVIROMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-000 & 21-00-00-615-004. PERFORMED ENG IDLE RUN OF ENG 1 & ENG 2 IAW 71-00-00, MO INDICATION OF ODOR WITHIN CABIN AT THIS TIME.
